Advanced Search
MyIDEAS: Login

Overlapping generations models with incomplete markets

Contents:

Author Info

  • Florenzano, Monique
  • Gourdel, Pascal
  • Pascoa, Mario Rui

Abstract

No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.sciencedirect.com/science/article/B6VBY-44GHFR5-2/2/326577bd907ad1e43166a3561f239ade
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Elsevier in its journal Journal of Mathematical Economics.

Volume (Year): 36 (2001)
Issue (Month): 3 (December)
Pages: 201-218

as in new window
Handle: RePEc:eee:mateco:v:36:y:2001:i:3:p:201-218

Contact details of provider:
Web page: http://www.elsevier.com/locate/jmateco

Related research

Keywords:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Spear, Stephen E., 1988. "Existence and local uniqueness of functional rational expectations equilibria in dynamic economic models," Journal of Economic Theory, Elsevier, vol. 44(1), pages 124-155, February.
  2. Lucas, Robert Jr., 1972. "Expectations and the neutrality of money," Journal of Economic Theory, Elsevier, vol. 4(2), pages 103-124, April.
  3. Demange, G. & Laroque, G., 1996. "Social Security and Demographic Shocks," DELTA Working Papers 96-04, DELTA (Ecole normale supérieure).
  4. Spear, Stephen E., 1985. "Rational expectations in the overlapping generations model," Journal of Economic Theory, Elsevier, vol. 35(2), pages 251-275, August.
  5. Paulo Klinger Monteiro, 1994. "A New Proof Of The Existence Of Equilibrium In Incomplete Markets Economies," GE, Growth, Math methods 9410001, EconWPA.
  6. Spear, Stephen E., 1984. "Sufficient conditions for the existence of sunspot equilibria," Journal of Economic Theory, Elsevier, vol. 34(2), pages 360-370, December.
  7. Gale, D. & Mas-Colell, A., 1975. "An equilibrium existence theorem for a general model without ordered preferences," Journal of Mathematical Economics, Elsevier, vol. 2(1), pages 9-15, March.
  8. Hellwig, Martin, 1996. "Rational expectations equilibria in sequence economies with symmetric information: The two-period case," Journal of Mathematical Economics, Elsevier, vol. 26(1), pages 9-49.
  9. Azariadis, Costas, 1981. "Self-fulfilling prophecies," Journal of Economic Theory, Elsevier, vol. 25(3), pages 380-396, December.
  10. Aloisio Araujo & Paulo K. Monteiro & M�rio Rui P�ascoa, 1996. "Infinite Horizon Incomplete Markets With A Continuum Of States," Mathematical Finance, Wiley Blackwell, vol. 6(2), pages 119-132.
  11. Cass, David & Green, Richard C & Spear, Stephen E, 1992. "Stationary Equilibria with Incomplete Markets and Overlapping Generations," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 33(3), pages 495-512, August.
  12. Gale, D. & Mas-Colell, A., 1979. "Corrections to an equilibrium existence theorem for a general model without ordered preferences," Journal of Mathematical Economics, Elsevier, vol. 6(3), pages 297-298, December.
  13. Gottardi, Piero, 1996. "Stationary Monetary Equilibria in Overlapping Generations Models with Incomplete Markets," Journal of Economic Theory, Elsevier, vol. 71(1), pages 75-89, October.
  14. A. Araujo & M. R. Páscoa & P. K. Monteiro, 1997. "Incomplete markets, continuum of states and default," Economic Theory, Springer, vol. 11(1), pages 205-213.
  15. Mas-Colell, Andreu & Monteiro, Paulo K., 1996. "Self-fulfilling equilibria: An existence theorem for a general state space," Journal of Mathematical Economics, Elsevier, vol. 26(1), pages 51-62.
  16. Spear, Stephen E. & Srivastava, Sanjay, 1986. "Markov rational expectations equilibria in an overlapping generations model," Journal of Economic Theory, Elsevier, vol. 38(1), pages 35-62, February.
  17. Wilson, Charles A., 1981. "Equilibrium in dynamic models with an infinity of agents," Journal of Economic Theory, Elsevier, vol. 24(1), pages 95-111, February.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Bernard Cornet & Abhishek Ranjan, 2013. "Equilibria in a multi-period economy," Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers) halshs-00801402, HAL.
  2. Bernard Cornet & Abhishek Ranjan, 2013. "Equilibria in a multi-period economy," Documents de travail du Centre d'Economie de la Sorbonne 13021, Université Panthéon-Sorbonne (Paris 1), Centre d'Economie de la Sorbonne.
  3. Abdelkrim Seghir & Juan Torres-Martínez, 2008. "Wealth transfers and the role of collateral when lifetimes are uncertain," Economic Theory, Springer, vol. 36(3), pages 471-502, September.
  4. Abdelkrim Seghir, 2006. "An overlapping generations model with non-ordered preferences and numeraire-incomplete markets," Decisions in Economics and Finance, Springer, vol. 28(2), pages 95-112, 02.
  5. Seghir, Abdelkrim & Salem, Sherif, 2010. "In nitely-lived agents via two-sided altruism," MPRA Paper 31379, University Library of Munich, Germany.
  6. Laura Angeloni & Bernard Cornet, 2005. "Existence Of Financial Equilibria In A Multiperiod Stochastic Economy," WORKING PAPERS SERIES IN THEORETICAL AND APPLIED ECONOMICS 200506, University of Kansas, Department of Economics, revised Feb 2005.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:36:y:2001:i:3:p:201-218. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.